Nonlinear linkages between financial risk tolerance and demographic characteristics

Faff, Robert, Hallahan, Terrence and McKenzie, Michael (2009) Nonlinear linkages between financial risk tolerance and demographic characteristics. Applied Economics Letters, 16 13: 1329-1332. doi:10.1080/13504850701381123


Author Faff, Robert
Hallahan, Terrence
McKenzie, Michael
Title Nonlinear linkages between financial risk tolerance and demographic characteristics
Journal name Applied Economics Letters   Check publisher's open access policy
ISSN 1350-4851
1466-4291
Publication date 2009
Sub-type Article (original research)
DOI 10.1080/13504850701381123
Volume 16
Issue 13
Start page 1329
End page 1332
Total pages 4
Place of publication Abingdon, Oxon, United Kingdom
Publisher Routledge
Language eng
Abstract We explore the nonlinear linkage between financial risk tolerance and demographic characteristics. Our tests support the nonlinear role of age, income and number of dependents.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: UQ Business School Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 7 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 03 Mar 2011, 15:15:41 EST by Karen Morgan on behalf of UQ Business School